# SDR UALA2012112106723

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 52,896 hours, 20,542 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 411
- Condition: Kinked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HEAD STRAP HARNESS IS KINKED.  INSTALLED MASK AND PERFORMED OP TEST.
